Your patient must have a head CT with contrast completed. Which of the following medications should you obtain further clarification from the physician about, due to potential kidney failure.

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Glucophage

- Cholecalciferol

- Regular insulin

- Morphine

Rationale

When given near IV contrast administration, glucophage (Metformin), can significantly increase the risk for contrast-induced nephropathy and may need to be held and/or addition pre-procedure medications may need to be given.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

35%

Answered The Question Correctly.